# SDR COEA0708908

- Difficulty date: March 7, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53571400216
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL 2 CORROSION ON STRINGER 16L 3 INCHES FORWARD OF FS 25.  STRINGER 16L WAS REMOVED.  STRINGER 16L WAS FABRICATED, HEAT TREATED AND INSTALLED ON AIRCRAFT IAW ATR SRM.  (M)
